# SDR AALA20040340

- Difficulty date: March 11, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 28AB INOPERATIVE.  REPAIRED BROKEN WIRE AT CONNECTOR FOR EMERGENCY LIGHT AT SEAT 28AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
